The Ramanujan-Serre differential operators and certain elliptic curves
Access this Article
Search this Article
For several congruence subgroups of low levels and their conjugates, we derive differential equations satisfied by the Eisenstein series of weight 4 and relate them to elliptic curves, whose associated new forms of weight 2 constitute the list of Martin and Ono of new forms given by eta-products/quotients.
- Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society 141(10), 3421-3429, 2013-06-26
American Mathematical Society